# SDR SWAA2022050301738

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8810L
- Make and model: Boeing 737
- Aircraft serial: 42647
- Aircraft time: 2,951 hours, 1,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L/H Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER LEFT AFT JUMP SEAT WONT TEST. (OUTBOARD). / [01] R+R AFT LEFT F/A OUTBOARD FLASH LIGHT BATTERY PER AMM SIP
